# SDR CA140415008

- Difficulty date: October 3, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2711 · Aileron Tab Control System
- Part: Motor
- Part number: 215900014
- Condition: Failed
- Location: Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR WAS INFORMED THAT SOME TRIM MOTORS THAT WERE SENT FOR REPAIR WERE REMOVED FROM SERVICE AS THEY WERE LABELED WITH A SUFFIX "P".  OPERATOR WAS INFORMED THAT THESE TRIM MOTORS THAT A SUFFIX P STANDS FOR PROTOTYPE.   TRIM MOTORS, PN 215-90001-4 ARE INSTALLED ON THE AILERON MANUAL AND NORMAL TRIM SYS, ELEVATOR MANUAL TRIM AND RUDDER MANUAL TRIM SYSTEMS.  AWARE OF 21 TRIM MOTORS WHICH ARE KNOWN TO HAVE BEEN DELIVERED WITH A SUFFIX P.  EVALUATING THE IMPACT OF THESE SUFFIX P TRIM MOTORS, IF ANY, ON IN-SERVICE ACFT.  THIS HAS THE POTENTIAL OF AFFECTING FLIGHT CONTROLS.  OPERATOR HAS OPENED CONTINUING IAW PROJECT NR CL-CA-27-33 TO TRACK THE INVESTIGATION AND RELATED IN-SERVICE ACTIONS.
